MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/cod.12960

Медицинская библиотека · Contact dermatitis · 2018

Occupational allergic contact dermatitis caused by antibiotics in healthcare workers - relationship with non-immediate drug eruptions.

Pinheiro Vítor, Pestana Catarina, Pinho André, Antunes Isabel, Gonçalo Margarida

Сравнительное исследованиеСтатьяПеревод в очереди

Аннотация

BACKGROUND

Occupational allergic contact dermatitis (ACD) in healthcare workers (HCWs) is common, but systemic antibiotics are rarely reported as the cause.

OBJECTIVES

Characterize occupational ACD by handling systemic antibiotics.

METHOD: A retrospective analysis was performed of ACD caused by systemic antibiotics among HCWs patch tested between 2010 and 2016 with a series of systemic antibiotics.

RESULTS

We studied 4 female nurses aged 28-47 years who developed ACD while working in surgical departments. They had eczema of the hands, and forearms or face, and 1 patient, who previously had exanthema caused by flucloxacillin, also developed a generalized rash following airborne exposure to systemic antibiotics. Patch tests showed positive reactions to ampicillin and cefazolin in 1 patient, to cefotaxime and ceftriaxone in 2 patients, and to several penicillins in another patient. Three patients also reacted to rubber allergens, fragrances, and/or preservatives. All patients admitted having direct and sporadic exposure to systemic antibiotic solutions. Avoidance resulted in a significant improvement of ACD, but 1 patient had to change job.

CONCLUSIONS

Occupational ACD caused by β-lactam antibiotics, particularly cephalosporins, is significant in HCWs. Cross-reactions between β-lactams are similar to those described in non-immediate drug eruptions. A relationship between systemic delayed drug hypersensitivity and ACD, as observed in one case, suggests that patients should avoid future use of the antibiotic to which they are sensitized.

Для цитирования: Pinheiro Vítor, Pestana Catarina, Pinho André, Antunes Isabel, Gonçalo Margarida. Occupational allergic contact dermatitis caused by antibiotics in healthcare workers - relationship with non-immediate drug eruptions.. Contact dermatitis. 2018. DOI: 10.1111/cod.12960.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.